# SDR SIMA20160114001

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 42,646 hours, 35,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STRIPS, CAPTAINS SIDE, EMER LIGHT INOPERATIVE ABOUT MIDWAY IN CABIN.  OPERATIONS CHECK OF EMER LIGHTS IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
